# SDR BQVR201505260001

- Difficulty date: May 26, 2015
- Submitted: May 26, 2015
- Operation: General aviation
- Aircraft: N5233E
- Make and model: Cessna 172N
- Aircraft serial: 17271786
- Aircraft time: 8,821 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 05132831
- Condition: Cracked
- Location: Zone 100
- Part time: 8,821 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SEB 03-5, DISCOVERED CRACK IN LT DOOR POST ASSEMBLY WHERE 3 LOWER DOOR HINGE ATTACH FASTENERS ARE LOCATED.  SEB 03-5 HAS YOU INSPECT FOR CRACKS IN THIS AREA AND DIRECTS YOU TO SK172-154 TO MODIFY THE FORWARD LOWER CABIN DOOR POST IF CRACKS ARE FOUND.
